# SDR UIEA2021092402107

- Difficulty date: September 24, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Outflow Valve
- Condition: Closed
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO 1 AND AUTO 2 CABIN PRESSURE INOP. OUTFLOW VALVE DOOR KEEPS CLOSING UNCOMMANDED.( PERF FIM 21-31 FT 803 CABIN PRESSURE BITE NO FAULTS WHERE FOUND. RESET CONTROLLER AND EVERY MODE OPERATES NORMAL. )
